Fredholm theory of Heitler's integral equation

Biswas, S. N. (1954) Fredholm theory of Heitler's integral equation Acta physica Academiae Scientiarum Hungaricae, 4 (1). pp. 49-56. ISSN 0001-6705

Full text not available from this repository.

Official URL:

Related URL:


The Fredholm theory of non-homogeneous integral equation has been applied to Heitler's integral equation for radiation damping in scattering processes which are beset with divergence difficulties. The general convergence of the solution has been discussed, from the mathematical point of view. The Fredholm solution has been obtained for various meson-nucleon scattering processes and it has been found that the results agree with those obtained otherwise.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:26257
Deposited On:06 Dec 2010 12:50
Last Modified:23 May 2011 07:13

Repository Staff Only: item control page